About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 786736, 7 pages
http://dx.doi.org/10.1155/2013/786736
Research Article

Remarks on a Class of Nonlinear Schrödinger Equations with Potential Vanishing at Infinity

Faculty of Applied Mathematics, Guangdong University of Technology, Guangzhou 510006, China

Received 2 July 2013; Accepted 21 November 2013

Academic Editor: Stepan Agop Tersian

Copyright © 2013 Hongbo Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongbo Zhu, “Remarks on a Class of Nonlinear Schrödinger Equations with Potential Vanishing at Infinity,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 786736, 7 pages, 2013. doi:10.1155/2013/786736